Alert archive / New Jersey / River Flood Warnings in 2010
River Flood Warning 41, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Mar 23, 2010, 6:24 AM EDT for Morris County, New Jersey. It took effect at Mar 23, 2010, 8:00 AM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2010, 6:24 AM EDT (10:24 UTC)
- In effect from
- Mar 23, 2010, 8:00 AM EDT
- Expired
- Mar 24, 2010, 4:00 AM EDT
- In force
- 20 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
851
WGUS41 KPHI 231024
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
624 AM EDT TUE MAR 23 2010
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW JERSEY...
ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-231624-
/O.NEW.KPHI.FL.W.0041.100323T1200Z-100324T0600Z/
/BNTN4.1.ER.100323T1200Z.100323T1800Z.100324T0000Z.NO/
624 AM EDT TUE MAR 23 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:15 AM TUESDAY THE STAGE WAS 4.8 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE
TO NEAR 5.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY THIS EVENING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
ROCKAWAY RIVER
BOONTON ABOVE T 5.0 4.75 TUE 5 AM 5.1 TUE 2 PM
&&3 follow-up statements
301
WGUS81 KPHI 231431
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1031 AM EDT TUE MAR 23 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY
ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC027-240031-
/O.EXT.KPHI.FL.W.0041.000000T0000Z-100324T0400Z/
/BNTN4.1.ER.100323T1100Z.100323T1500Z.100323T2200Z.NO/
1031 AM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM TUESDAY THE STAGE WAS 5.26 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.3 FEET BY LATE
THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
$$
NJC027-240031-
/O.EXT.KPHI.FL.W.0039.000000T0000Z-100325T0400Z/
/BONN4.1.ER.100323T1123Z.100323T2100Z.100324T2200Z.NO/
1031 AM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:16 AM TUESDAY THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.1 FEET BY LATE
THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
EVENING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
ROCKAWAY RIVER
BOONTON ABOVE T 5.0 5.26 TUE 10 AM 5.3 TUE 11 AM
BOONTON BELOW T 5.0 5.40 TUE 10 AM 6.1 TUE 5 PM
&&595
WGUS81 KPHI 231946
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT TUE MAR 23 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PEQUANNOCK RIVER
ROCKAWAY RIVER
WANAQUE RIVER
PASSAIC RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS.
&&
NJC013-027-031-240546-
/O.CON.KPHI.FL.W.0036.000000T0000Z-000000T0000Z/
/PINN4.1.ER.100323T2200Z.100325T0600Z.000000T0000Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT PINE BROOK.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 PM THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD CONTINUE RISING TO NEAR 19.6 FEET ON
WEDNESDAY NIGHT.
$$
NJC013-031-240546-
/O.CON.KPHI.FL.W.0037.000000T0000Z-000000T0000Z/
/LTFN4.1.ER.100323T1932Z.100325T0000Z.000000T0000Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT LITTLE FALLS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:30 PM THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD CONTINUE RISING TO NEAR 7.9 FEET ON
WEDNESDAY EVENING.
* IMPACT...AT 8.0 FEET...FLOODING OCCURS IN THE OLD WAYNE AREA OF WAYNE.
$$
NJC027-031-240200-
/O.EXT.KPHI.FL.W.0038.000000T0000Z-100324T0200Z/
/MCPN4.1.ER.100323T2000Z.100323T2000Z.100323T2000Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PEQUANNOCK RIVER BELOW MACOPIN DAM.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 PM THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO CREST AROUND FLOOD STAGE EARLY
THIS EVENING.
$$
NJC027-240546-
/O.EXT.KPHI.FL.W.0041.000000T0000Z-100324T0600Z/
/BNTN4.1.ER.100323T1100Z.100323T1700Z.100324T0000Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 PM THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE FALLING AND SHOULD RETURN BACK
BELOW FLOOD STAGE THIS EVENING.
$$
NJC027-240546-
/O.EXT.KPHI.FL.W.0039.000000T0000Z-100325T0600Z/
/BONN4.1.ER.100323T1123Z.100324T0000Z.100325T0000Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 PM THE STAGE WAS 5.9 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.1 FEET THIS
EVENING. THE RIVER SHOULD FALL BACK BELOW FLOOD STAGE ON WEDNESDAY
EVENING.
$$
NJC031-240546-
/O.EXT.KPHI.FL.W.0040.000000T0000Z-100324T2100Z/
/WNQN4.1.ER.100323T0905Z.100323T2100Z.100324T1500Z.NO/
346 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE WANAQUE RIVER AT WANAQUE DAM.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 PM THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.4 FEET EARLY
THIS EVENING. THE RIVER WILL SHOULD FALL BACK BELOW FLOOD STAGE ON
WEDNESDAY MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
PINE BROOK 19.0 18.99 TUE 300 PM 19.6 THU 2 AM
LITTLE FALLS 7.0 6.93 TUE 230 PM 7.9 WED 8 PM
ROCKAWAY RIVER
BOONTON ABOVE T 5.0 5.32 TUE 315 PM CRESTED
BOONTON BELOW T 5.0 5.91 TUE 315 PM 6.1 TUE 8 PM
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.47 TUE 315 PM NEAR CREST
WANAQUE RIVER
WANAQUE DAM 5.0 5.35 TUE 300 PM NEAR CREST
&&
IOVINO634
WGUS81 KPHI 240129
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EDT TUE MAR 23 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN NEW
JERSEY...
PEQUANNOCK RIVER
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
PASSAIC RIVER
ROCKAWAY RIVER
WANAQUE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS.
&&
NJC013-027-031-241129-
/O.EXT.KPHI.FL.W.0036.000000T0000Z-100327T0000Z/
/PINN4.1.ER.100323T1915Z.100325T0000Z.100326T1800Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT PINE BROOK.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 PM TUESDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET ON
WEDNESDAY EVENING. THE RIVER WILL FALL BACK BELOW FLOOD STAGE
ON FRIDAY AFTERNOON.
$$
NJC013-031-241129-
/O.EXT.KPHI.FL.W.0037.000000T0000Z-100326T2000Z/
/LTFN4.1.ER.100323T1920Z.100325T0000Z.100326T1400Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE PASSAIC RIVER AT LITTLE FALLS.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM TUESDAY THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.9 FEET ON
WEDNESDAY EVENING. THE RIVER WILL FALL BACK BELOW FLOOD STAGE
ON FRIDAY MORNING.
* IMPACT...AT 8.0 FEET...FLOODING OCCURS IN THE OLD WAYNE AREA
OF WAYNE.
$$
NJC027-240800-
/O.EXT.KPHI.FL.W.0041.000000T0000Z-100324T0800Z/
/BNTN4.1.ER.100323T1100Z.100323T1700Z.100324T0200Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 PM TUESDAY THE STAGE WAS 5.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE FALLING AND IT SHOULD
RETURN BACK BELOW FLOOD STAGE TONIGHT.
$$
NJC027-241129-
/O.EXT.KPHI.FL.W.0039.000000T0000Z-100325T0900Z/
/BONN4.1.ER.100323T1123Z.100324T0015Z.100325T0300Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM TUESDAY THE STAGE WAS 6.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE FALLING AND IT SHOULD
RETURN BACK BELOW FLOOD STAGE ON WEDNESDAY EVENING.
$$
NJC031-241129-
/O.EXT.KPHI.FL.W.0040.000000T0000Z-100325T0000Z/
/WNQN4.1.ER.100323T0905Z.100323T1815Z.100324T1800Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING CONTINUES FOR
THE WANAQUE RIVER AT WANAQUE DAM.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM TUESDAY THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE FALLING AND IT SHOULD
RETURN BACK BELOW FLOOD STAGE ON WEDNESDAY AFTERNOON.
$$
NJC027-031-240229-
/O.CAN.KPHI.FL.W.0038.000000T0000Z-100324T0200Z/
/MCPN4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
929 PM EDT TUE MAR 23 2010
THE FLOOD WARNING HAS BEEN CANCELLED FOR
THE PEQUANNOCK RIVER AT MACOPIN DAM.
* AT 8:15 PM TUESDAY THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 5.5 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
PASSAIC RIVER
PINE BROOK 19.0 19.12 TUE 9 PM 19.5 WED 8 PM
LITTLE FALLS 7.0 7.17 TUE 8 PM 7.9 WED 8 PM
ROCKAWAY RIVER
BOONTON ABOVE T 5.0 5.04 TUE 9 PM CRESTED
BOONTON BELOW T 5.0 5.98 TUE 9 PM CRESTED
PEQUANNOCK RIVER
MACOPIN DAM 5.5 5.47 TUE 8 PM CRESTED
WANAQUE RIVER
WANAQUE DAM 5.0 5.31 TUE 8 PM CRESTED
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Mar 23, 4:10 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 23, 4:10 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 AM EDT TUE MAR 23 2010
.SYNOPSIS...
AN AREA OF LOW PRESSURE OVER THE REGION WILL MOVE NORTHEASTWARD
THROUGH TONIGHT. HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST
FOR WEDNESDAY AND THURSDAY. A COLD FRONT WILL MOVE ACROSS THE AREA
THURSDAY NIGHT. THEN, AN AREA OF LOW PRESSURE DEVELOPING OVER THE
SOUTHERN PLAINS WILL MOVE NORTHEASTWARD AND OVER THE MID-ATLANTIC
ON FRIDAY. HIGH PRESSURE WILL THEN BUILD DOWN FROM CANADA FOR
SATURDAY AND SUNDAY. YET ANOTHER LOW WILL THEN APPROACH FOR SUNDAY
NIGHT OR MONDAY.
&&
.NEAR TERM /THROUGH 6 PM THIS EVENING/...
THE CWA WILL STILL BE IMPACTED BY THE SFC AND UPR LOWS DURING THE
DAY TODAY, BUT BOTH FEATURES WILL MOVE NE OF THE AREA BY EVENING.
THE HEAVIEST AND STEADIEST RAIN HAS ENDED, BUT THE LATEST GUIDANCE
INDICATES NOT MORE THAN A FEW HUNDREDTHS ACRS SRN NJ AND POINTS S,
THE GFS AND UKMET DO SUGGEST UP TO 1/4 INCH ADDITIONAL RAINFALL
IN N NJ. THE NAM AND CMC AND ECMWF ARE MUCH DRIER IN NRN NJ, GENLY
AROUND 0.10 OR LESS. HOWEVER. OF COURSE, ANY ADDITIONAL PRECIP IN
N NJ WILL ONLY ENHANCE THE FLOOD THREAT.
LATEST RADAR IMAGERY SHOWS THAT THE RAIN HAS ENDED ACRS MOST
AREAS AND WAS WINDING DOWN IN NRN NJ. THERE IS STILL SOME
ADDITIONAL RNFL OFF THE NJ COAST THAT HAS TO MOVE THROUGH MAINLY
NRN NJ AND THEN THERE SHOULD BE A SIGNIFICANT BREAK BEFORE ANY
PRECIP REDEVELOPS THIS AFTN BEHIND THE DEPARTING LOW.
THEREFORE, BASED ON THESE RADAR TRENDS AND THE FACT THAT SOME
RIVERS ARE ALREADY FLOODING, WILL DROP THE FLOOD WATCH WITH THE
MORNING PKG ISSUANCE. DON'T EXPECT TO SEE MUCH IN THE WAY OF
SUNSHINE TODAY DUE TO THE PROXIMITY OF THE UPR AND SFC LOWS.
EXPECT TEMPS TO BE AROUND WHERE THEY WERE YESTERDAY. ULTIMATE
HIGHS WILL BE DEPENDENT ON HOW MUCH CLOUD COVER IS IN PLACE AND IF
ANY RNFL OCCURS DURG AFTN PEAK HEATING. FOR NOW, WILL TREND TOWARD
MOS AND SPLIT ANY DIFFS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THERE COULD BE SOME LINGERING SHOWERS ACRS NERN SECTIONS EARLY
TONIGHT, THEN PRECIP SHOULD COME TO AN END AS THE LOW PULLS TOWARD
THE CANADIAN MARITIMES AND HIGH PRESSURE BEINGS TO BUILD IN.
THE PRESSURE GRADIENT BETWEEN THE DEPARTING STRENGTHEN LOW AND
THE BUILDING HIGH WILL MAKE FOR A WINDY PERIOD BEGINNING TONIGHT
AND CONTINUING ON WEDNESDAY. HOWEVER, IT WILL BE DRY ON WEDNESDAY.
THE MDLS HAVE BEEN UNDERFORECASTING TEMPS ON SUNNY DAYS OVER THE
PAST FEW WEEKS, HOWEVER WITH THE NWLY FLOW REGIME, THEY COULD END
UP HAVING A BETTER HANDLE ON THE TEMPS...OR NOT. NEVERTHELESS,
WITH A GUSTY NW WIND, PSBLY AS HIGH AS 25 TO 30 MPH, IT CERTAINLY
WILL NOT FEEL AS WARM.
THE WIND WILL DECREASE ON WEDNESDAY NIGHT AND WITH FEW CLOUDS, IT
WILL BE A DECENT RADIATIONAL COOLING NIGHT. AGAIN, GUID TEMPS WERE
GENLY ACCEPTED.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH PRESSURE WILL BE ANCHORED OVER THE AREA ON THURSDAY, SO
ANOTHER DRY DAY IS IN STORE. THE HIGH WILL MOVE TO THE S AND E BY
THURSDAY EVENING. THIS WILL ALLOW TWO FEATURES TO APPROACH THE
REGION. THE FIRST IS A CDFNT EXTENDING SWWD FROM THE SFC LOW NR
THE CAN MARITIMES. THE SECOND FEATURE IS AN AREA OF LOW PRESSURE
DEVELOPING OVER THE SRN PLAINS THAT WILL MOVE TWD THE MID MS VLY.
THE WARM FRONT EXTENDING EWD FROM THIS LOW WILL BE DRAPED ACRS THE
MID-ATLC BY THURS NIGHT. PRECIP IS EXPECTED ALG THE FRONT BY THURS
NIGHT. A STRONG AREA OF HIGH PRESSURE WILL BEGIN TO NOSE DOWN FROM
CANADA BY FRIDAY MORNING AND THIS WILL CAUSE THE SWATH OF PRECIP
TO BE SHUNTED SWD DURING THE DAY ON FRIDAY. THE HIGH WILL THEN BE
THE DOMINANT WX FEATURE LATER FRIDAY THROUGH EARLY SUNDAY. THE
HIGH WILL THEN MOVE OF THE COAST AS YET ANOTHER H5 TROF AND SFC
LOW ARE CARVED OUT ACRS THE SRN TIER. THIS LOW WILL MAKE ITS
APPROACH SUNDAY NIGHT INTO MONDAY. THERE ARE STILL SOME MDL DIFFS
WRT THE STRENGTH AND TRACK OF THE LOW, BUT CERTAINLY IT LOOKS AS
IF MORE PRECIP IS ON THE WAY. TEMPS LOOK TO BE AROUND NORMAL DURG
THIS PD.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE RAIN HAS MOVED OFF TO THE NORTH WITH ONLY SOME SPOTTY SHOWERS
MAINLY ALONG THE COAST THIS MORNING. VISIBILITIES HAVE COME UP AND
THE CEILINGS ARE IMPROVING. MOST SITES HAVE SEEN THE SKIES RAPIDLY
CLEAR OUT WITH ONLY SOME SCATTERED LOW CLOUDS AROUND. KABE STILL HAS
SOME MVFR CEILINGS BUT IMPROVEMENT IS EXPECTED AS WE CONTINUE
THROUGH THE MORNING HOURS. OVERALL, VFR CONDITIONS ARE EXPECTED AT
THE TAF SITES TODAY WITH A SHOWER POSSIBLE THIS AFTERNOON. WINDS
WILL TURN FROM THE SOUTH TO THE WEST TODAY WITH INCREASING SPEEDS,
ESPECIALLY LATE AFTERNOON INTO THE EVENING. GUSTS ARE EXPECTED TO
CONTINUE INTO TONIGHT AND WEDNESDAY.
OUTLOOK...
A FRONT IS EXPECTED LATE THURSDAY INTO FRIDAY, WITH THE POTENTIAL
FOR LOWER VISIBILITIES AND CEILINGS. HIGH PRESSURE WILL FOLLOW WITH
MAINLY VFR CONDITIONS EXPECTED FOR THURSDAY. ANOTHER LOW PRESSURE
SYSTEM MAY IMPACT THE TAF SITES ON FRIDAY.
&&
.MARINE...
THE FIRST FRONT HAS MOVED THROUGH THE WATERS AND SECOND ONE SHOULD
PUSH THROUGH TODAY. SEAS ARE CURRENTLY 6 FT AT BUOY 44009 AND WILL
REMAIN ABOVE 5 FT INTO WEDNESDAY. THE WINDS WILL REMAIN OUT OF THE
SOUTH FOR MOST OF TODAY BEFORE BECOMING MORE WESTERLY LATE THIS
AFTERNOON AND EVENING. WINDS ARE EXPECTED TO STRENGTHEN THROUGH THIS
EVENING AND ESPECIALLY OVERNIGHT POSSIBLY REACHING GALE FORCE AS THE
COOLER AIR MOVES ACROSS THE WARM WATERS. THEREFORE, WE HAVE DECIDED
TO RAISE A GALE WATCH FOR TONIGHT THROUGH WEDNESDAY EVENING AS THE
GUIDANCE INDICATES PRETTY STRONG WINDS JUST ABOVE THE SURFACE.
CONFIDENCE WAS NOT HIGH ENOUGH TO ISSUE A GALE WARNING AT THIS
TIME BUT LATER SHIFTS MAY NEED TO DO SO. WINDS WILL START TO
DECREASE AS THE LOW PULLS AWAY ON WEDNESDAY NIGHT.
HIGH PRESSURE WILL BUILD IN FOR THURSDAY AND FRIDAY. A LOW PRESSURE
SYSTEM MAY CROSS THE WATERS ON FRIDAY ONCE AGAIN BRINGING THE
POSSIBILITY OF SMALL CRAFT CONDITIONS. HIGH PRESSURE WILL THEN BUILD
IN FOR THE WEEKEND, WITH A RETURN TO MORE TRANQUIL CONDITIONS ON THE
WATERS.
&&
.HYDROLOGY...
THE HEAVIEST RAIN HAS ENDED OVER THE AREA. THERE COULD STILL BE
SOME LIGHTER PRECIP IN NRN NJ EARLY THIS MORNING. THEN THERE
SHOULD BE A SIGNIFICANT BREAK BEFORE SOME MORE PRECIP MAY DEVELOP
DURING THE AFTN. FOR MOST LOCATIONS, THIS PRECIP SHOULD ONLY
AMOUNT TO A FEW HUNDREDTHS. HOWEVER, IN NRN NJ, IT COULD AMOUNT TO
ABOUT 1/4 INCH. ANY ADDITIONAL PRECIP WILL EXACERBATE ANY FLOODING
CONCERNS IN NRN NJ. HOWEVER, WITH THE HEAVIEST RAIN OVER AND SOME
SITES ALREADY FLOODING, WILL DROP THE FLOOD WATCH WITH THE MORNING
PKG ISSUANCE. NEVERTHELESS, ANY ADDITIONAL RAINFALL COULD CAUSE
SOME FURTHER FLOODING ON POINTS ALONG THE RARITAN AND PASSAIC BASINS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM THIS EVENING THROUGH WEDNESDAY EVENING FOR
ANZ430-431-450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430-
431-450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...MEOLA
MARINE...MEOLA
HYDROLOGY...Hazardous weather outlook, Mar 23, 4:42 AM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 442 AM EDT TUE MAR 23 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-240845- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 442 AM EDT TUE MAR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. RIVER FLOODING IS OCCURRING GENERALLY IN NORTHERN NEW JERSEY. SOME ADDITIONAL RAINFALL IS POSSIBLE THIS AFTERNOON AND THERE COULD BE SOME FURTHER FLOODING MAINLY ALONG THE RARITAN AND PASSAIC RIVER BASINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-240845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 442 AM EDT TUE MAR 23 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:25 PM EDT | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 15 hr |
| Mar 23, 12:30 AM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 3 days |
| Mar 23, 12:30 AM EDT | River Flood Warning | PHI | Essex, Passaic | 3 days |
| Mar 23, 1:16 AM EDT | River Flood Warning | PHI | Morris, Passaic | 20 hr |
| Mar 23, 1:22 AM EDT | River Flood Warning | PHI | Morris | 44 hr |
| Mar 23, 1:32 AM EDT | River Flood Warning | PHI | Passaic | 38 hr |
| Mar 23, 3:14 PM EDT | Gale Warning | PHI | 22 hr |
Nearby
River Flood Warnings in New Jersey, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.